MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWER-TRIALYSIS SHORT-TERM STRAIGHT DIALYSIS CATHETER TRAY 13 F (15CM) (TL); CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED

C.R. BARD, INC. (BASD) -3006260740 POWER-TRIALYSIS SHORT-TERM STRAIGHT DIALYSIS CATHETER TRAY 13 F (15CM) (TL); CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Model Number N/A
Medical Device Problem Codes Defective Component (2292); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported our nurse submitted the pse and sent me this picture.It looks like the holder was defective because the sutures are completely intact.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged component is inconclusive due to poor sample condition.One photo sample of a powertrialysis catheter was provided for evaluation.The catheter is shown implanted in the neck region of a patient.The suture wing appears to be secured to the patient.Evidence of damage to the suture wing or catheter could not be clearly noted from the image provided.Based on the information provided, possible contributing factors include material damage and sharp instrument damage.Since the reported event could not be confirmed from the image provided, the complaint is inconclusive at this time.
 
Event or Problem Description
It was reported by our nurse, it looks like the holder was defective because the sutures are completely intact.No other information was provided.Additional information received by the customer: the patient line was removed and replaced by a functioning trialysis.It required an additional procedure and central line removal and replacement on this patient.It required monitoring for signs/symptoms of central line infection since the catheter was not secure and had dislodged leaving it exposed.The line was being used for dialysis of the patient.It disrupted care but not for a significant amount of time.The patient required the removal and replacement of the line.Resulting in an additional chest xray.Catheter was dislodged, the original insertion length was: 15cm replaced immediately after removal.It did not cause a significant delay.We were able to replace the line quickly without complication.

Brand Name
POWER-TRIALYSIS SHORT-TERM STRAIGHT DIALYSIS CATHETER TRAY 13 F (15CM) (TL)
Common Device Name
CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key17182611
Report Number3006260740-2023-02557
Device Sequence Number6392024
Product Code NIE
UDI-Device Identifier00801741086953
UDI-Public(01)00801741086953
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K133456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number5605150
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2023
Supplement Date Received by Manufacturer10/10/2023
Initial Report FDA Received Date06/22/2023
Supplement Report FDA Received Date10/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown